# SDR SWAA2022021694071

- Difficulty date: May 9, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON TRANSVERS WEB IS CRACKED AT O/B END. / REMOVED RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON TRANSVERS WEB IAW SRM 51-40-02-0G 89813U 05-18-18 LEAD 28 05-18-18; REPLACED RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON TRANSVERS WEB AT O/B END. IAW SRM 51-40-02-0G FASTENERS IAW AIPC 57-50-00-36 89813U 05-19-18
